Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 10, NWS Milwaukee, WI

April 3, 20114 counties in Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Apr 3, 2011, 9:44 PM CDT for 4 counties in Wisconsin. It was in force for 46 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2011, 9:44 PM CDT (02:44 UTC)
Expired
Apr 3, 2011, 10:30 PM CDT
In force
46 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
2.75 in
Wind
50.0 mph

Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Jefferson County, WI

The radar

The Milwaukee radar (KMKX), 56 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 9:45 PM CDTHAIL 1.75Madison, WI
Apr 3, 9:51 PM CDTHAIL 2.5Middleton, WIRAQUETBALL SIZE HAIL.
Apr 3, 9:55 PM CDTHAIL 1.75De Forest, WISIZEABLE AMOUNT OF GOLFBALL SIZE HAIL.
Apr 3, 10:15 PM CDTHAIL 1Fall River, WI
Apr 3, 10:20 PM CDTHAIL 0.884 Wnw Lake Mills, WIDELAYED REPORT
Apr 3, 10:30 PM CDTHAIL 12 W Beaver Dam, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 8:54 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.7 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2011-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2011-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 513 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
581 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
513 m²/s²
0-3 km storm-relative helicity
565 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

064 
WUUS53 KMKX 040244
SVRMKX
WIC021-025-027-055-040330-
/O.NEW.KMKX.SV.W.0010.110404T0244Z-110404T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
944 PM CDT SUN APR 3 2011

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...
  NORTHERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN...
  SOUTHERN DODGE COUNTY IN SOUTHEAST WISCONSIN...
  NORTHWESTERN JEFFERSON COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 1030 PM CDT

* AT 937 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A BROKEN LINE OF 
  SEVERE THUNDERSTORMS PRODUCING LARGE DESTRUCTIVE HAIL UP TO TENNIS 
  BALL SIZE. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 
  MIDDLETON TO COTTAGE GROVE...AND MOVING NORTHEAST AT 55 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WATERLOO AROUND 950 PM CDT.
  WATERTOWN AROUND 1000 PM CDT.
  COLUMBUS AND FALL RIVER AROUND 1005 PM CDT.
  HUSTISFORD AROUND 1010 PM CDT.
  RANDOLPH AND JUNEAU AROUND 1015 PM CDT.
  BEAVER DAM AROUND 1020 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MORRISONVILLE...HUBBLETON...EAST BRISTOL...REESEVILLE...RICHWOOD...
DANVILLE...LOWELL...CLYMAN...LEBANON AND LEIPSIG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING VERY LARGE DESTRUCTIVE HAIL. 
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 4359 8897 4329 8848 4297 8922 4311 8966
TIME...MOT...LOC 0242Z 238DEG 47KT 4317 8939 4317 8910
WIND...HAIL <50MPH 2.75IN

$$

GEHRING
1 follow-up statement
184 
WWUS53 KMKX 040255
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
955 PM CDT SUN APR 3 2011

WIC021-025-027-055-040330-
/O.CON.KMKX.SV.W.0010.000000T0000Z-110404T0330Z/
COLUMBIA WI-DANE WI-DODGE WI-JEFFERSON WI-
955 PM CDT SUN APR 3 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
JEFFERSON...SOUTHERN DODGE...NORTHEASTERN DANE AND SOUTHEASTERN
COLUMBIA COUNTIES UNTIL 1030 PM CDT...

AT 950 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A BROKEN LINE OF 
SEVERE THUNDERSTORMS PRODUCING LARGE DESTRUCTIVE HAIL UP TO BASEBALL 
SIZE. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WINDSOR 
TO WATERLOO...MOVING NORTHEAST AT 50 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  FALL RIVER AND COLUMBUS AROUND 1010 PM CDT.
  HUSTISFORD AROUND 1015 PM CDT.
  RANDOLPH AND JUNEAU AROUND 1020 PM CDT.
  BEAVER DAM AROUND 1025 PM CDT.

OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE EAST
BRISTOL...RICHWOOD...DANVILLE...REESEVILLE...LOWELL...CLYMAN...
LEBANON...NEOSHO...SOUTH BEAVER DAM AND LEIPSIG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL FROM GOLF BALL TO 
TENNIS BALL SIZE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND 
STAY AWAY FROM WINDOWS!

&&

LAT...LON 4306 8921 4318 8946 4359 8897 4329 8848
TIME...MOT...LOC 0254Z 238DEG 44KT 4324 8928 4322 8896
WIND...HAIL <50MPH 2.75IN

$$

WOOD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 3:30 PM CDT, 6 hours 14 minutes earlier.

Area forecast discussion, Apr 3, 3:30 PM CDT, 6 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 PM CDT SUN APR 3 2011

.SHORT TERM...

TONIGHT AND MONDAY...FORECAST CONFIDENCE MEDIUM TO HIGH.

LOW PRESSURE IS EXPECTED TO MOVE EAST NORTHEAST FROM EASTERN IOWA
ACROSS FAR SOUTHERN WISCONSIN THIS EVENING. SURFACE WARM FRONT
SHOULD MOVE WITH THE LOW INTO THE SOUTHERN PORTIONS OF THE AREA.
STRONG WARM AIR ADVECTION WITH THE WARM FRONT SHOULD BRING WARMER
AND MORE MOIST AIRMASS INTO THE SOUTHERN HALF OF THE AREA.

THESE FEATURES WILL COMBINE WITH MEAN LAYER CAPES OF 1000 TO 1500
J/KG AND STRONG LOW LAYER AND DEEP LAYER BULK SHEAR TO BRING
THUNDERSTORMS BY MID EVENING. ELEVATED MIXED LAYER SHOULD BE
OVERCOME TO ALLOW FOR CONVECTION TO INITIATE JUST TO THE SOUTHWEST
OF THE AREA BY 00Z MONDAY...AND MOVE INTO SOUTHERN PORTIONS OF THE
AREA BY 02Z PER LATEST HIGH RESOLUTION RAPID REFRESH MODEL.

SEVERE STORMS STILL POSSIBLE GIVEN THE COMBINATION OF
INSTABILITY...SHEAR AND BOUNDARIES. LARGE HAIL AND DAMAGING WINDS
ARE POSSIBLE...WITH ISOLATED TORNADOES NEAR WARM FRONT IF LOW LEVEL
CONVECTIVE INHIBITION CAN BE OVERCOME. SPC DAY 1 SLIGHT RISK IS
REASONABLE ACROSS THE SOUTH HALF OF THE AREA...AND CAN REFERENCED
FOR MORE DETAILED INFORMATION.

AS LOW MOVES AWAY FROM THE AREA LATER TONIGHT...NORTHWEST WINDS
GRADUALLY INCREASE ACROSS THE AREA. THEY BECOME BRISK AND GUSTY ON
MONDAY...AS SURFACE PRESSURE GRADIENT TIGHTENS AND GOOD MIXING
OCCURS WITHIN COLD AIR ADVECTION REGIME. TEMPERATURES SHOULD BECOME
MILD NEAR AND SOUTH OF WARM FRONT THROUGH THE EVENING...THEN FALL
LATER TONIGHT ACROSS THE AREA. TEMPERATURES SHOULD RISE ONLY A BIT
ON MONDAY BEFORE FALLING AGAIN DURING THE AFTERNOON.

STRONG VORTICITY MAXIMUM MOVING INTO AND ACROSS THE AREA LATER
TONIGHT AND MONDAY MAY BE ENOUGH TO BRING SOME RAIN SHOWERS TO THE
AREA. THIS FEATURE WILL HAVE TO DEAL WITH DRIER AIR WORKING INTO THE
AREA. LEFT CHANCE POPS GOING FOR NOW.

MONDAY NIGHT THROUGH WED...MEDIUM FCST CONFIDENCE

DECREASING CLOUDS ARE EXPECTED MON NT IN THE WAKE OF THE UPPER
TROUGH. A SHORTWAVE TROUGH WILL MOVE ACROSS THE NRN PLAINS AND MN
TUE NT WHICH WILL SUPPORT WARM ADVECTION AHEAD OF IT OVER THE
REGION FOR TUE/TUE NT. SWLY WINDS AND A DRY AIRMASS WILL LEAD TO
MILD HIGH TEMPS TUE BEFORE CLOUDS INCREASE LATER IN THE AFTERNOON.
A SFC TROUGH WILL THEN SLIDE SEWD INTO WI TUE NT AND LINGER ON WED
BRINGING CHANCES OF LGT RAIN VIA WAA AND LOW LEVEL FRONTOGENESIS.
SKY CONDITIONS WILL IMPROVE LATER ON WED WITH MILD TEMPS EXPECTED
OVER THE SW CWA BUT COOL TEMPS NEAR THE LAKE.

.LONG TERM...

A LARGE UPPER TROUGH WILL DIG INTO THE WRN USA FOR THU INTO SAT
AND THEN ATTEMPT TO MOVE INTO THE PLAINS ON SUN AND BEYOND. A
COUPLE SERIES OF LOW PRESSURE SYSTEMS WILL MOVE OUT OF THE CENTRAL
PLAINS AND AFFECT THE REGION FOR MUCH OF THE WEEK. RAIN IS LIKELY
THU/THU NT WITH CHANCES OF RAIN DURING THE OTHER PERIODS. TEMPS
AND THE INTENSITY OF RAIN AND TSTORMS WILL DEPEND ON THE TRACK AND
EVOLUTION OF THE CYCLOGENESIS.

&&

.AVIATION...THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS TAF SITES
THIS EVENING...AS WARM FRONT AND LOW MOVE THROUGH FAR SOUTHERN
WISCONSIN. EXPECT MVFR/IFR VISIBILITIES WITH MVFR CEILINGS WITH ANY
OF THE THUNDERSTORMS. SEVERE THUNDERSTORMS WITH LARGE
HAIL...DAMAGING WINDS AND ISOLATED TORNADOES ARE POSSIBLE DURING THE
EVENING...ESPECIALLY ACROSS THE EASTERN TAF SITES.

WINDS WILL VEER NORTHWEST BEHIND THE LOW AFTER 06Z TO 08Z
MONDAY...AND WILL BECOME GUSTY ON MONDAY. GUSTS OF 25 TO 30 KNOTS
ARE POSSIBLE DURING THE LATE MORNING AND AFTERNOON HOURS. MVFR/IFR
CEILINGS OVERNIGHT SHOULD GRADUALLY BECOME MVFR ON MONDAY. SCATTERED
RAIN SHOWERS WILL REMAIN POSSIBLE LATER TONIGHT AND MONDAY...WITH
THE APPROACH AND PASSAGE OF STRONG UPPER LEVEL DISTURBANCE.

&&

.MARINE...SMALL CRAFT ADVISORY CONTINUES UNTIL 03Z MONDAY FOR THE
NEARSHORE WATERS. GUSTY EAST SOUTHEAST WINDS SHOULD SUBSIDE BELOW
CRITERIA BY 00Z MONDAY...AS LOW PRESSURE MOVES TOWARD THE AREA.
WAVES SHOULD REMAIN HIGH THROUGH 03Z BEFORE SUBSIDING. THUNDERSTORMS
ARE EXPECTED THIS EVENING...WITH SEVERE STORMS WITH LARGE
HAIL...DAMAGING WINDS AND ISOLATED WATERSPOUTS POSSIBLE...ESPECIALLY
SOUTH OF PORT WASHINGTON.

TIGHT PRESSURE GRADIENT DEVELOPS ACROSS THE AREA LATE TONIGHT INTO
MONDAY...AS LOW PRESSURE EXITS THE REGION. GUSTY NORTHWEST WINDS TO
30 KNOTS ARE EXPECTED BY MONDAY...AND WILL LINGER THROUGH MONDAY
NIGHT. A SMALL CRAFT ADVISORY WILL BE NEEDED FOR THIS PERIOD...BUT
WILL HOLD OFF UNTIL CURRENT ADVISORY EXPIRES THIS EVENING BEFORE
ISSUING.

GUSTY WEST WINDS MAY LINGER ON TUESDAY...BUT CONFIDENCE LOW WITH
MODEL DIFFERENCES IN LOW LEVEL WIND SPEEDS MIXING TO THE SURFACE.
LOW PRESSURE MOVING THROUGH THE REGION THURSDAY AFTERNOON AND
EVENING MAY BRING GUSTY ONSHORE WINDS AND HIGH WAVES.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR LMZ643>646.

&&

SHORT/LONG TERM...20
VERY SHORT TERM/AVIATION/MARINE...08
Hazardous weather outlook, Apr 3, 1:17 PM CDT, 8 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
117 PM CDT SUN APR 3 2011

WIZ046-047-051-052-056>060-062>072-041015-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
117 PM CDT SUN APR 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS MAINLY THIS EVENING
AND JUST BEYOND MIDNIGHT AS STRONG LOW PRESSURE AND ASSOCIATED WARM
AND COLD FRONTS MOVES FROM EASTERN IOWA NORTHEAST TO JUST NORTH OF
MILWAUKEE. STRONG TO SEVERE THUNDERSTORMS WILL ERUPT NEAR THE LOW
AND TRACK INTO FAR SOUTHERN AND SOUTHEAST WISCONSIN. THE TORNADO
THREAT WILL BE THE HIGHEST OVER ILLINOIS BUT THERE IS A SMALL
PROBABILITY OF ISOLATED TORNADOES IN FAR SOUTHERN WISCONSIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.

LMZ643>646-041015-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
117 PM CDT SUN APR 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH THE EARLY EVENING FOR
BRISK SOUTHEAST WINDS AND LARGE WAVES. THERE IS A SLIGHT RISK OF
SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL FROM PORT
WASHINGTON SOUTH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WINDS WILL LIKELY REACH SMALL CRAFT ADVISORY CRITERIA ONCE AGAIN
FROM MONDAY THROUGH TUESDAY MORNING DUE TO BRISK NORTHWEST WINDS IN
THE WAKE OF THE LOW.

GEHRING
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Apr 3, 9:23 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
923 PM CDT SUN APR 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             NW DARLINGTON           42.68N 90.12W
04/03/2011  M1.75 INCH       LAFAYETTE          WI   LAW ENFORCEMENT

            GOLF BALL SIZE HAIL REPORTED BY LAFAYETTE COUNTY SHERIFF
            DEPUTY NORTHWEST OF DARLINGTON AND EAST OF BELMONT.

0900 PM     HAIL             OREGON                  42.93N 89.38W
04/03/2011  M0.50 INCH       DANE               WI   TRAINED SPOTTER

0905 PM     HAIL             CROSS PLAINS            43.11N 89.65W
04/03/2011  M0.50 INCH       DANE               WI   TRAINED SPOTTER

&&

WIMBERLEY
Local storm report, Apr 3, 9:36 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
936 PM CDT SUN APR 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     HAIL             1 E MOUNT HOREB         43.01N 89.71W
04/03/2011  M1.75 INCH       DANE               WI   TRAINED SPOTTER

            SPOTTER REPORTED HEARING GLASS BREAK NEARBY. EXTENT OF
            DAMAGE CURRENTLY UNKNOWN.

0923 PM     HAIL             N MOUNT HOREB           43.01N 89.73W
04/03/2011  M1.25 INCH       DANE               WI   AMATEUR RADIO

0924 PM     HAIL             MADISON                 43.08N 89.38W
04/03/2011  M0.50 INCH       DANE               WI   BROADCAST MEDIA

            HALF INCH HAIL REPORTED AT WMTV-TV STUDIOS.

&&

WIMBERLEY
Local storm report, Apr 3, 9:37 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
937 PM CDT SUN APR 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     HAIL             MOUNT HOREB             43.01N 89.73W
04/03/2011  M1.50 INCH       DANE               WI   TRAINED SPOTTER

&&

WIMBERLEY

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 7:52 PM CDTSevere Thunderstorm WarningMKXIowa, Lafayette24 min
Apr 3, 8:17 PM CDTSevere Thunderstorm WarningMKXLafayette43 min
Apr 3, 8:50 PM CDTSevere Thunderstorm WarningMKXDane, Green, Iowa, Lafayette25 min
Apr 3, 9:14 PM CDTSevere Thunderstorm WarningMKXDane46 min
Apr 3, 9:50 PM CDTSevere Thunderstorm WarningMKXLafayette25 min
Apr 3, 10:06 PM CDTSevere Thunderstorm WarningMKXGreen, Lafayette24 min
Apr 3, 10:09 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Sauk36 min
Apr 3, 10:18 PM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac42 min
Apr 3, 10:23 PM CDTSevere Thunderstorm WarningMKXDane, Green, Rock35 min
Apr 3, 10:36 PM CDTSpecial Marine WarningMKX99 min
Apr 3, 10:45 PM CDTSevere Thunderstorm WarningMKXJefferson26 min
Apr 3, 11:04 PM CDTSevere Thunderstorm WarningMKXDodge, Washington41 min
Apr 3, 11:23 PM CDTSevere Thunderstorm WarningMKXOzaukee, Sheboygan, Washington52 min
Apr 3, 11:54 PM CDTSevere Thunderstorm WarningMKXSauk23 min
Apr 4, 3:48 AM CDTSmall Craft AdvisoryMKX23 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.